MathSciNet Relay Station
MathSciNet bibliographic data
MR1123376 11G05 (14J27)
Shioda, Tetsuji An infinite family of elliptic curves over ${\bf Q}$ with large rank via Néron's method. Invent. Math. 106 (1991), no. 1, 109–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement